# SDR P5CA201902054021

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 14,207 hours, 4,044 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: BACR13CG2A
- Condition: Malfunctioned
- Location: Start Control
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENG STARTER EICAS MSG DUR LAST HR OF FLT - SELECTOR IN AUTO( R/H ENG START CONTROL RELAY K666 REPLACED AND TESTED  SYSTEM TEST OK  IAW AMM 80-11-01 )
